MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VM 4 PATIENT MONITOR; COMPACT PORTABLE PATIENT MONITORS

PHILIPS MEDICAL SYSTEMS SURESIGNS VM 4 PATIENT MONITOR; COMPACT PORTABLE PATIENT MONITORS
Model Number 863063
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported speaker not working.It was reported that the event did not result in death or serious injury.
 
Event or Problem Description
The customer reported speaker not working.The device was not connected to a patient.

Brand Name
SURESIGNS VM 4 PATIENT MONITOR
Common Device Name
COMPACT PORTABLE PATIENT MONITORS
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8248090
Report Number1218950-2019-00459
Device Sequence Number1582590
Product Code MHX
UDI-Device Identifier00884838000032
UDI-Public(01)00884838000032
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K052707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863063
Device Catalogue Number863063
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer12/28/2018
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1